MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 14 MM X 14 MM H8 MM; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C IMPLANT 14 MM X 14 MM H8 MM; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1314P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports through 3004788213-2022-00057.
 
Event or Problem Description
It was reported that during surgery, the surgeon felt there was a difference between the height of two different roi-c trial footprints, so elected to place a 1 mm taller cage.Then immediately post-operatively, the patient felt unwell, had difficulty breathing, and heavy bleeding.The patient was returned to the or where the cage was removed, the area and clot were cleaned out, and a new cage was installed so the patient was out of danger.This is report one of three for this event.
 
Event or Problem Description
It was reported that during surgery, the surgeon felt there was a difference between the height of two different roi-c trial footprints, so elected to place a 1mm taller cage.Then immediately post-operatively, the patient felt unwell, had difficulty breathing, and heavy bleeding.The patient was returned to the or where the cage was removed, the area and clot were cleaned out, and a new cage was installed so the patient was out of danger.This is report one of three for this event.
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device (mc1314p) matches the information in the complaint file and was examined.Visual inspection revealed that the cage was fractured.The fracture may have occurred during the revision surgery since it is not mentioned in the complaint description.Potential cause: root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles for the trials.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C IMPLANT 14 MM X 14 MM H8 MM
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15146841
Report Number3004788213-2022-00055
Device Sequence Number12224702
Product Code OVE
UDI-Device Identifier03662663016094
UDI-Public(01)03662663016094(17)241001(10)75169
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Catalogue NumberMC1314P
Device Lot Number75169
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer12/01/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age52 YR
Patient SexFemale
Patient Weight60 KG